AMS eContent Search Results
Matches for: msc=(70F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Carl Jenness Coe. Exterior motion in the restricted problem of three bodies . Trans. Amer. Math. Soc. 34 (1932) 811-837. MR 1501665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] W. D. MacMillan and Walter Bartky. Permanent configurations in the problem of four bodies . Trans. Amer. Math. Soc. 34 (1932) 838-875. MR 1501666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bernard Osgood Koopman. On rejection to infinity and exterior motion in the restricted problem of three bodies . Trans. Amer. Math. Soc. 29 (1927) 287-331. MR 1501390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] F. H. Murray. Errata: ``On certain families of orbits with arbitrary masses in the problem of three bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 28} (1926), no. 1, 109--118; 1501334] . Trans. Amer. Math. Soc. 29 (1927) 848. MR 1500502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] F. H. Murray. On certain families of orbits with arbitrary masses in the problem of three bodies. II . Trans. Amer. Math. Soc. 28 (1926) 109-118. MR 1501334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] F. H. Murray. On certain families of orbits with arbitrary masses in the problem of three bodies . Trans. Amer. Math. Soc. 28 (1926) 74-108. MR 1501333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Daniel Buchanan. Asymptotic planetoids . Trans. Amer. Math. Soc. 23 (1922) 409-431. MR 1501209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] F. R. Moulton. A class of periodic orbits of superior planets . Trans. Amer. Math. Soc. 13 (1912) 96-108. MR 1500908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] William Duncan Macmillan. Periodic orbits about an oblate spheroid . Trans. Amer. Math. Soc. 11 (1910) 55-120. MR 1500856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Frank Walker Reed. On singular points in the approximate development of the perturbative function . Trans. Amer. Math. Soc. 10 (1909) 485-509. MR 1500851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] William Raymond Longley. A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies . Trans. Amer. Math. Soc. 8 (1907) 159-188. MR 1500780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] William Raymond Longley. Errata: ``A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 2, 159--188; 1500780] . Trans. Amer. Math. Soc. 8 (1907) 535. MR 1500481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Forest Ray Moulton. A class of periodic solutions of the problem of three bodies with application to the lunar theory . Trans. Amer. Math. Soc. 7 (1906) 537-577. MR 1500767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ernest William Brown. Errata: ``On the smaller perturbations of the lunar arguments'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 3, 279--287; 1500674] . Trans. Amer. Math. Soc. 5 (1904) 551. MR 1500470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Forest Ray Moulton. Errata: ``On a class of particular solutions of the problem of four bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 17--29; 1500520] . Trans. Amer. Math. Soc. 5 (1904) 549. MR 1500458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ernest William Brown. On the smaller perturbations of the lunar arguments . Trans. Amer. Math. Soc. 5 (1904) 279-287. MR 1500674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ernest William Brown. On the formation of the derivatives of the lunar co\"ordinates with respect to the elements . Trans. Amer. Math. Soc. 4 (1903) 234-248. MR 1500640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ernest William Brown. On the variation of the arbitrary and given constants in dynamical equations . Trans. Amer. Math. Soc. 4 (1903) 333-350. MR 1500645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Ernest William Brown. On the small divisors in the lunar theory . Trans. Amer. Math. Soc. 3 (1902) 159-185. MR 1500593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Forest Ray Moulton. Errata: ``On a class of particular solutions of the problem of four bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 17--29; 1500520] . Trans. Amer. Math. Soc. 3 (1902) 499. MR 1500447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] G. W. Hill. On the extension of Delaunay's method in the lunar theory to the general problem of planetary motion . Trans. Amer. Math. Soc. 1 (1900) 205-242. MR 1500534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] G. W. Hill. Errata: ``On the extension of Delaunay's method in the lunar theory to the general problem of planetary motion'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 2, 205--242; 1500534] . Trans. Amer. Math. Soc. 1 (1900) 508-509. MR 1500431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Forest Ray Moulton. On a class of particular solutions of the problem of four bodies . Trans. Amer. Math. Soc. 1 (1900) 17-29. MR 1500520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2